# SDR SIMA201025004

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 277 hours, 176 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3703 THE CREW REPORTED THAT DURING CRUISE THE LEFT ENGINE NR 1 VIBRATIONS WERE HIGH.  THE CREW FOLLOWED THE AIRCRAFT OPERATION AS MANUAL PROCEDURE AND COULD NOT MAINTAIN ALTITUDE WITH THRUST SETTING.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO BNA WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE RUNS FOR NR 1 ENGINE IAW CRJ AMM 71-00-00.  FOUND TO BE WITHIN LIMITS.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
